# SDR FDEA201702180586

- Difficulty date: February 18, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: AUB703115
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER WEB AT YN338, FEED THROUGH HOLE FOR GENERATOR LEAD INSULATOR BOOT, ATTACH FLANGE IS CRACKED AT OTBD SCREW HOLE. REMOVED AND REPLACED DOUBLER IAW SRM 51-31-01,V2. AND DWG AUB 7031.
